Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 11, Number 2

All articles in this issue are freely accessible.

Lattice paths and Kazhdan-Lusztig polynomials
Francesco Brenti.
J. Amer. Math. Soc. 11 (1998), 229-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1460390
$C^{*}$ tensor categories from quantum groups
Hans Wenzl.
J. Amer. Math. Soc. 11 (1998), 261-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1470857
Complex earthquakes and Teichmüller theory
Curtis T. McMullen.
J. Amer. Math. Soc. 11 (1998), 283-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1478844
Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces
Alex Eskin.
J. Amer. Math. Soc. 11 (1998), 321-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1475886
Generic lattice ideals
Irena Peeva and Bernd Sturmfels.
J. Amer. Math. Soc. 11 (1998), 363-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1475887
The $L^{2}$ $∂$-method, weak Lefschetz theorems, and the topology of Kähler manifolds
Terrence Napier and Mohan Ramachandran.
J. Amer. Math. Soc. 11 (1998), 375-396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1477601
Polish group actions: Dichotomies and generalized elementary embeddings
Howard Becker.
J. Amer. Math. Soc. 11 (1998), 397-449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1478843
Geometric realization of Whittaker functions and the Langlands conjecture
E. Frenkel, D. Gaitsgory, D. Kazhdan and K. Vilonen.
J. Amer. Math. Soc. 11 (1998), 451-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1484882